Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}\left( {2,{\text{C}}} \right)$


Author: Richard E. Block
Journal: Bull. Amer. Math. Soc. 1 (1979), 247-250
MSC (1970): Primary 17B10, 17B35, 16A64; Secondary 16A04, 16A08, 16A18
MathSciNet review: 513751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Didier Arnal and Georges Pinczon, Sur certaines représentations de l’algèbre de Lie 𝑆𝐿(2), C. R. Acad. Sci. Paris Sér. A-B 272 (1971), A1369–A1372 (French). MR 0277577
  • 2. Jacques Dixmier, Algèbres enveloppantes, Gauthier-Villars Éditeur, Paris-Brussels-Montreal, Que., 1974 (French). Cahiers Scientifiques, Fasc. XXXVII. MR 0498737
  • 3. Nathan Jacobson, The Theory of Rings, American Mathematical Society Mathematical Surveys, vol. II, American Mathematical Society, New York, 1943. MR 0008601
  • 4. Bertram Kostant, On Whittaker vectors and representation theory, Invent. Math. 48 (1978), no. 2, 101–184. MR 507800, 10.1007/BF01390249

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B10, 17B35, 16A64, 16A04, 16A08, 16A18

Retrieve articles in all journals with MSC (1970): 17B10, 17B35, 16A64, 16A04, 16A08, 16A18


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14573-7